Menke points on the real line and their connection to classical orthogonal polynomials

Pankaj Mathur, Johann Brauchart, Edward B. Saff

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)1416-1431
JournalJournal of Computational and Applied Mathematics
Issue number6
Publication statusPublished - 2010

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)
  • Theoretical

Cite this